# SDR DL76L050061

- Difficulty date: January 26, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 56,681 hours, 8,814 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UKN
- Condition: Shorted
- Location: P64 Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LOOSE WIRE UNDER COCKPIT SUNSHADE BY P6 PANEL CAUSED SPARK WHEN MOVED.  CAPPED WIRE ON THE P64 PANEL WHICH ILLUMINATES P6 FLOOD CB PANEL.
